Cheap Advil / Excedrin Alternative to Save You Money!

I usually don’t write about medicine on this blog, but I figured, what the hell, if I can help you save money then I am definitely going to write about it.

Earlier this morning, I went to Walgreens to pickup some Gatorade, energy shots, and Excedrin.

  • 24 Caplets of Excedrin sold for about $4.99.
  • 100 Caplets of the Walgreens brand sold for $5.99.

Do you want to know a secret?

Take the time to actually read the labels on the Excedrin, Advil, and pain relievers. All of these medicines contain the same active ingredient: Acetaminophen.

The whole freakin’ medicine isle [slight exaggeration] does the same thing: relieves pain.

Look at the flu products, the pain relievers, the fever reducers… Unless I am going crazy, all of these products contain acetaminophen.

And unless I am going crazy again, acetaminophen is acetaminophen regardless of how much money you spend on a product.

If you spend $10.00 for 100 250mg acetaminophen tablets or $5.00 for 100 250mg acetaminophen tablets, you’re getting the same freakin’ medicine. One of the medicines is just sold at a higher price.

So why spend $10.00 on name-brand medicine instead of $5.00 on the same, off-brand medicine?

At the end of the day, if the medicine contains the same active ingredients, just go with the lower priced item.

If you want to know the truth, the only reason why people spend money for name-brand medicines is because they are name-brand medicines. For whatever reason, people will trust medicines which are advertised on the TV more than they will trust the off-brand medicines…

But regardless of how much money you spend, acetaminophen is still acetaminophen, and it will still do the same thing no matter how much money you decide to spend.

This is just a guess, but off-brand medicines go through the same regulations as the on-brand medicines, right?

That’s the truth about getting cheap Advil / Excedrin alternatives, folks. At the end of the day, if the medicine contains the same active ingredients, it’s probably going to all do the same thing.

By the way, this doesn’t just go for medicines. Toothpaste and energy shots are other prime examples of name-brand vs off-brand products that are sold at different prices but result in the same outcome. Be sure to checkout my post on Cheap 5 Hour Energy Alternatives.